Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bleeds through skin on face when sleeping. Has high BP, takes lisinopril, Bayer low dose and Folic acid

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1212 Questions
My husband bleeds through the skin on his face when he is asleep, what would cause that? He also has high blood pressure for which he takes (1) Lisinopril 20 mg twice a day. Daily he also takes (2) Bayer Low Dose (not by Dr's orders, his own decission) he also takes 800 mcg of Folic acid (by Dr's orders).
I don't know how I got to an Oncologist, I actually don't know what type of Dr. would specialize in my husband's condition. Please advise as to what specialty to select. Thank you
Posted Mon, 9 Sep 2013 in Cancer
Answered by Dr. Indranil Ghosh 36 minutes later
Brief Answer:
Need some more info to answer specifically

Detailed Answer:
Thanks for writing in.

It would be great if I could get more information like from exactly which site the blood comes, is there any skin rash at that site or any abnormal looking blood vessels, etc. Possibilities are, skin disease, blood vessel abnormalities and rarely, cancer. Sometimes blood coming from nose may be mistaken as that coming from skin. But blood coming through normal skin would be extremely rare. If you can click a picture and upload that would be very helpful for us.

I will be happy to answer any follow-up queries.
Best Wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor